MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX AV PK 5.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL HEALIX AV PK 5.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222366
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.One possible root cause of the reported problem could be off axis insertion.However without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.A manufacturing record evaluation was performed for the finished device lot number ( (b)(4)), and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by sales rep via complaint submission tool that during a rotator cuff repair, while inserting a 5.5mm healix advance¿ peek anchor with permatape¿ suture, white/blue, there was a lot of blood and may have been off access and the anchor tip got bent on not usable.Bone as also hard but correct awl was used to make hole.They used a similar product to complete surgery successfully and no debris was left in patient.No surgical delay or patient consequence reported.

Brand Name
HEALIX AV PK 5.5 TAPE WHT/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10184366
Report Number1221934-2020-01603
Device Sequence Number3233999
Product Code MBI
UDI-Device Identifier10886705028009
UDI-Public10886705028009
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number222366
Device Catalogue Number222366
Device Lot Number4L53324
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/23/2020
Patient Sequence Number1